Die Widerspruchsfreiheit der reinen Zahlentheorie

G. Gentzen

Mathematische Annalen (1936)

  • Volume: 112, page 493-565
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gentzen, G.. "Die Widerspruchsfreiheit der reinen Zahlentheorie." Mathematische Annalen 112 (1936): 493-565. <http://eudml.org/doc/159839>.

author = {Gentzen, G.},
journal = {Mathematische Annalen},
keywords = {set theory},
pages = {493-565},
title = {Die Widerspruchsfreiheit der reinen Zahlentheorie},
url = {http://eudml.org/doc/159839},
volume = {112},
year = {1936},

AU - Gentzen, G.
TI - Die Widerspruchsfreiheit der reinen Zahlentheorie
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 493
EP - 565
KW - set theory
UR - http://eudml.org/doc/159839
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.